# SDR 2002UALA00140

- Difficulty date: January 25, 2002
- Submitted: January 30, 2002
- Operation: Air carrier
- Aircraft: N525UA
- Make and model: Boeing 757222
- Aircraft serial: 24978
- Aircraft time: 37,930 hours, 13,972 cycles
- Engine: Pwa PW2037
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Pressure Panel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 1680 PRESSURE DECK UPPER SURFACE AT FORWARD EDGE HAS CORROSION BEYOND LIMIT 0 TO 24  LBL AT STRINGER 17 LT.  MAJOR REPAIR ACCOMPLISHED. REMOVED DAMAGE. INSTALLED DOUBLER.
